# SDR REXA2016083001613

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 21,396 hours, 13,832 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE, O2 MASK BUTTON USED TO PURGE MASK MISSING PLASTIC BUTTON PIECE.  R & R CREW O2 MASK IAW AMM 35-11-12.  PERFORMED OPS TEST OF CREW O2 SYS.  OPS TEST GOOD.  CREW O2, 1790 PSI IAW AMM 23-51-00 AND AMM 35-10-00.
